# SDR IPXA2020051855348

- Difficulty date: April 3, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING LOWER SKIN PANEL BETWEEN XORS 683.40 AND XORS 713.65 AT FUEL ACCESS PANEL 636AS DOOR LANDING IS CRACKED.REPAIRED R/H WING LOWER SKIN PANEL BETWEEN XORS 683.40 AND XORS 713.65 IAW VT-SAA EA 011-5730-01-A8159-IR AND UPS EO MD11-5730-76477-A.
